# SDR CALA2023090802734

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 76,140 hours, 32,682 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348004320701
- Condition: Corroded
- Location: Rh Aft Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6185) RH AFT DOOR SILL CENTER FITTING CORRODED. DOT #110-64. W/C:69698 REPLACED AFT DOOR CENTER FITTING IAW SRM 51-72-911-001. W/C:6969 8 EMP:V934614 STA:STENGBFM
